MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD HYPODERMIC NEEDLE PRECISIONGLIDE¿ WITHOUT SAFETY; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD HYPODERMIC NEEDLE PRECISIONGLIDE¿ WITHOUT SAFETY; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305156
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8172859.Medical device expiration date: 2023-08-31.Device manufacture date: 2018-06-21.Medical device lot #: 8090593.Medical device expiration date: 2023-06-30.Device manufacture date: 2018-03-31.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd hypodermic needle precisionglide¿ without safety was cloudy.This was discovered before use.The following information was provided by the initial reporter: material no.305156, batch no.Unknown (customer provided 8172859 & 8090593) it was reported when patient drew medication into the syringe it turned cloudy.Complaint description: pt's husband prepared gattex vial as directed for injection.Everything looked normal.As he was trying to pull up the medicine into the syringe as directed, the solution turned cloudy.This had never happened before.He discarded the vial and used a new one and everything was fine with that vial.No adverse effects noted.No other information known.
 
Event or Problem Description
It was reported that bd hypodermic needle precisionglide¿ without safety was cloudy.This was discovered before use.The following information was provided by the initial reporter: material no.305156 batch no.Unknown (customer provided 8172859 & 8090593) it was reported when patient drew medication into the syringe it turned cloudy.Complaint description: pt's husband prepared gattex vial as directed for injection.Everything looked normal.As he was trying to pull up the medicine into the syringe as directed, the solution turned cloudy.This had never happened before.He discarded the vial and used a new one and everything was fine with that vial.No adverse effects noted.No other information known.
 
Additional Manufacturer Narrative
Investigation: no samples or photos were provided by the customer for investigation.A device history record (dhr) review was performed on the batch associated with this investigation.The dhr reviews did not reveal any defects or issues reported and no quality notifications were issued.Based on the investigation conclusion and without a sample to analyze, the condition reported by the customer could not be confirmed nor could this symptom be correlated with a potential cause linked to the bd process.

Brand Name
BD HYPODERMIC NEEDLE PRECISIONGLIDE¿ WITHOUT SAFETY
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8895768
Report Number1911916-2019-00804
Device Sequence Number19515688
Product Code FMI
UDI-Device Identifier30382903051565
UDI-Public30382903051565
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305156
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;